... depressed because of the seasons changing?
hi kizzycat, i'm dani and i am currently taking wellbutrin xl, 150 mgs. i was taking 300 mg for several years. anyway, i just wanted to say that as i try different antidepressants over the years, i have stuck with wellbutrin as an "extra" med since Spring of 2012. by itself, wellbutrin at 300 mgs didn't help my depression as much as i had hoped it would. i now take effexor xr and have taken it for over 2 years. you could ask your doctor about trying another antidepressant to use as an "add-on", if you don't want to give up on wellbutrin, that is. personally, i keep taking it because it has greatly helped me to cut back on my smoking, and that isn't what i started taking it for, it just happened to be one of the side effects i get from it, lol! it's definitely a side effect i can (literally?) live with! i think what i was really trying to say is that i think one is safe taking another antidepressant in addition to wellbutrin, depending on which one it is, but obviously that is something for you to discuss with your doctor. it sounds like you may need a little extra help for what sounds like SAD, so definitely share this with your doctor. they are there to help you and if wellbutrin alone may not cut it for you for the next few months, or even longer for that matter, your doctor can add something else on for you. good luck!!
I wanted to add that if you don't have a history of, or are not vulnerable to, seizures, your doctor may be able to up your dose of WelbutrinXL to an absolute max dose of 450mg. I take 450mg of WelbutrinXL, and 30mg of Lexapro everyday for depression. I started with lexapro, and then added on the WelbutrinXL. This has been a very helpful combo for me. I still struggle with sadness, and ruminating painful thoughts about my past, but I am able to cope and be productive, go to work, etc. I'm actually considering possibly adding on Abilify to my med regimen. Definitely talk with your doctor about changing, increasing your doses, and/or adding on another med. I wish you good luck and good health! We all need to exercise patience when fighting to improve our mental health, because it can definitely be a challenge!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 6 answers
Posted 26 Jun 2010 • 5 answers
Once I start taking 300mgs a day of Trileptal, about how long should it be til I notice the full ef?
Posted 18 Jan 2013 • 2 answers
Posted 24 Sep 2014 • 2 answers
Posted 26 Apr 2016 • 10 answers